MAUDE Adverse Event Report: STRYKER SUSTAINABILITY SOLUTIONS, INC. N/A; ELECTROSURG, CUTTING COAG ACCESSORIES, LAPAROSCOPIC ENDOSCOPIC, REPROCESSED

STRYKER SUSTAINABILITY SOLUTIONS, INC. N/A; ELECTROSURG, CUTTING COAG ACCESSORIES, LAPAROSCOPIC ENDOSCOPIC, REPROCESSED
Model Number LF1944
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
Surgeon inserted a reprocessed maryland ligasure ref#lf1944.He began using the device, and it only worked two times before it stopped and an error message was shown on the bovie machine.We tried to unplug it and re-plug in the ligasure but it would not work and continued to show the error message.I opened an additional reprocessed ligasure ref# lf1944.The surgeon repeated the process and it also worked one time and then gave an error message.No harm was done to the patient as the device just stopped working.Both devices were saved and placed back into their original boxes, and the boxed labeled and placed in red biohazard bags.The devices both had the same lot number and were turned into our materials manager.The materials manager pulled all of the reprocessed maryland ligasure devices that had the same lot number as the defective ones.

Brand Name
N/A
Common Device Name
ELECTROSURG, CUTTING COAG ACCESSORIES, LAPAROSCOPIC ENDOSCOPIC, REPROCESSED
Manufacturer (Section D)
STRYKER SUSTAINABILITY SOLUTIONS, INC.
1810 west drake drive
tempe AZ 85283
MDR Report Key18738590
Report Number18738590
Device Sequence Number15264611
Product Code NUJ
UDI-Device Identifier07613327504903
UDI-Public(01)07613327504903
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/04/2024
Report Date (Section F) 01/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLF1944
Device Catalogue NumberLF1944
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/20/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/20/2024
Usage of Device Unknown
Patient Sequence Number1
Patient Age69 YR
Patient SexFemale
Patient Weight69 KG
Patient RaceWhite
Date Report Sent to FDA01/04/2024